# SDR 2024FA0000456

- Difficulty date: February 24, 2024
- Submitted: June 18, 2024
- Operation: General aviation
- Aircraft: N750YB
- Propeller: 64RTXHPL3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, D, E
- Precautionary procedure: A

## Discrepancy

PROPELLER BLADE SEPARATION AT HUB CAUSING DAMAGE TO THE ENGINE MOUNT THAT BROKE ALL BUT ONE ENGINE (ROTAX 912) MOUNT TUBE. ONE OF THE THREE REMAINING PROPELLER BLADES EXHIBITED A VISIBLE CRACK AT THE HUB.
